An improved heuristic for one-machine scheduling with delays constraints
Du, Donglei , Han, Jiye and Chen, Bo. (1997) An improved heuristic for one-machine scheduling with delays constraints. Science In China Series A , 40 (7). pp. 680-686. ISSN 1006-9283Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/BF02878690
An improved heuristic is proposed for one-machine scheduling problem with delay constraints, thus an open problem raised by Wikum ct al. is solved. The heuristic solves the corresponding unit-execution-time problem optimally.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Social Sciences > Warwick Business School > Operational Research & Management Sciences
Faculty of Social Sciences > Warwick Business School
|Journal or Publication Title:||Science In China Series A|
|Publisher:||Science China Press|
|Official Date:||July 1997|
|Number of Pages:||7|
|Page Range:||pp. 680-686|
Actions (login required)